# SDR C2XA08IA001

- Difficulty date: December 31, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 19,233 hours, 14,676 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Air Ground Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OMA - FLIGHT 2145, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON TAKEOFF.  THE AIRCRAFT RETURNED TO OMA WHERE IT LANDED WITHOUT INCIDENT.  THE CREW SUCCESSFULLY RESET THE AIR GROUND SYSTEM PER MAINTENANCE CONTROL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
